My wife experience this lack of energy and almost apathy to life when on Cymbalta. It was not related to the time of dosing, she tried changing the time shee took it to morning,lunchtime,night,mid night, multiple times but this harsh side effect never went away. She had to discontinue it- not easy to do bythe way due to intense and unpleaseant withdrawals.
Do you think it is the Cymbalta that is making you tired?
My Dr. has me take mine in the morning but I have not noticed it making me tired.
If you are having problems getting up then I would say to take it in the morning. It shouldn't matter since it is a time released medication. Best of luck
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 1 answer
Posted 23 Mar 2011 • 3 answers
Posted 10 Dec 2011 • 3 answers
Posted 19 Jun 2013 • 3 answers
Posted 13 Sep 2015 • 4 answers